Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The impedance tomography problem


Author: A. Boumenir
Journal: Proc. Amer. Math. Soc. 131 (2003), 3553-3557
MSC (1991): Primary 47-XX, 39B42, 35R30
DOI: https://doi.org/10.1090/S0002-9939-03-06942-9
Published electronically: February 24, 2003
MathSciNet review: 1991768
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using an operator theoretic framework and pseudo-spectral methods, we provide a simple and explicit formula for the conductivity coefficient in terms of the Dirichlet to Neumann map and the eigenvalues of the Laplacian operator.


References [Enhancements On Off] (What's this?)

  • 1. D. E. Edmunds and W. D. Evans, Spectral theory and differential operators, Oxford Mathematical Monographs, Oxford Science Publications, (1987). MR 89b:47001
  • 2. V. Isakov, Inverse problems for partial differential equations, Applied Math.Sciences, 127, Springer, (1998). MR 99b:35211
  • 3. A. Katchalov, Y. Kurylev and M. Lassas, Inverse boundary spectral problems, CRC, 123, Boca Raton, (2001).
  • 4. I. Knowles, Uniqueness for an elliptic inverse problem. SIAM J. Appl. Math. 59, 4, 1356-1370, (1999). MR 2000a:35252
  • 5. V.Mikhailov, Equations aux derivees partielles, translations MIR editions, Moscow, (1980). MR 82a:35003b
  • 6. A. Nachman, Global Uniqueness for a two dimensional inverse boundary value problem, Ann. Math. 142, 71-96, (1995). MR 96k:35189
  • 7. S. Siltanen, J. Mueller and D. Isaacson, An implementation of the reconstruction algorithm of A. Nachman for the 2D inverse conductivity problem, Inverse Problems 16, 681-699, (2000). MR 2001g:35269
  • 8. J. Sylvester and G. Uhlmann, A global uniqueness theorem for an inverse boundary value problem, Ann. of Math. 125, 153-169, (1987). MR 88b:35205

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47-XX, 39B42, 35R30

Retrieve articles in all journals with MSC (1991): 47-XX, 39B42, 35R30


Additional Information

A. Boumenir
Affiliation: Department of Mathematics, State University of West Georgia, Carrollton, Georgia 30118
Email: boumenir@westga.edu

DOI: https://doi.org/10.1090/S0002-9939-03-06942-9
Keywords: Boundary inversion problem, tomography
Received by editor(s): May 27, 2002
Received by editor(s) in revised form: June 24, 2002
Published electronically: February 24, 2003
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society